Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irritated throat, nausea after taking P2 pill. Is it normal?

Morning? My name is Kevin and me and my girlfriend and I had unprotected sex saturday night. As a precaution she took a P2 pill on sunday at about 2PM and then the second one 12 hours later as prescribed. She took the first pill without water. Also, It is her first time to take the pill. She tells me she has a feeling on the throat and also a bit nauseated, we are wondering whether that is normal? Is there a remedy for this? She has her period within the week. Is there any additional information that you think can assist? Thanks.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013

emergency contraceptive pills can cause nausea, vomitings, bloating sensation etc,

so the symptoms of your girl friend are may be because of that, even she took the tablet without water that may not stay in throat till now,

it is not good to use emergency pills in regular manner, better to go for some regular method.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor